# SDR SWAA2023052542814

- Difficulty date: April 28, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 70,967 hours, 42,001 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DISTRIBUTION BAY CRACK ON END OF STR 23R BS 540.   PERFORMED GVI ON REPAIR AREA AND NO ADDITIONAL DAMAGE FOUND IAW EA 23-153-01413 AND SRM 53-00-03-2R-1 REP.1 PAR 4 B(1).   INSTALLED ALL FASTENERS COMMON TO SKIN AND STRINGER SECTION STR-23R BS 500D+11'-540 EXCEPT FASTENER COMMON TO SPLICE IAW SRM 53-00-03-2R-1 REP. 1 PAR. 4K; EA 23-153-01413 AND DWG 143A3230;[13] VERIFIED CORRECTIVE ACTION STEP 12.;[14] OK TO INSTALL REPAIR SPLICE AND PARTS REMOVED FOR ACCESS;[15] VERIFIED CORRECTIVE ACTION ITEM 14; OK TO INSTALL.;[16] COMPLETED INSTALLATION OF REPAIR PARTS AT STR-23R BS500D+11'-540 IAW SRM 53-00-03-2R-1 REP. 1 PAR. 4K; EA 23-153-01413 AND DWG 143A3230.
